# SDR USAA060404

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 17,857 hours, 17,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53472090003000
- Condition: Corroded
- Location: Fr 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAM CORRODED BETWEEN FS 66 - 68 AT -Y1292; CORROSION TASK JA-260-53500.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-72-11, DEFECT SIZE: 2" X 6".
